MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102620-81A
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 20 may 2025,senseonics was made aware of an incident where user received an early sensor replacement alert resulting in an early sensor removal.
 
Additional Manufacturer Narrative
A review of the transmitter alert history showed sensor replacement alert was first presented to the user on 20 may 2025, day 116 after insertion.The visual inspection of the returned sensor showed hydrogel damage and the dex ring separated from the sensor.This observed damage is most likely caused by excessive force applied by the removal clamps during the explant of the sensor and is not related to the customer's issue.There is little hydrogel left covering optics, so functional testing was inconclusive.A review of the dms data showed diminished sensor performance as the signal steadily declined and the msp gradually decreased to the threshold value throughout the insertion period.This is indicative of hydrogel oxidation and the system correctly disabled the sensor due to performance failure.The user was offered a sensor replacement as a resolution.B4.Date of this report 17 august 2025.G3.Date received by the manufacturer? 17 august 2025.H3.Device evaluated by manufacturer?yes.H6.Type of investigation updated to 10.H6.Investigation findings updated to 3231.H6.Investigation conclusions updated to 4307.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22294071
Report Number3009862700-2025-00843
Device Sequence Number8310364
Product Code QHJ
UDI-Device Identifier00817491022967
UDI-Public00817491022967
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/11/2025
Device Model Number102620-81A
Device Catalogue NumberFG-7201-00-301
Device Lot Number02E221S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/17/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale